The doctor at Ben’s living unit ordered a CT-scan of Ben’s head and sinuses because he acts like he’s suffering from recurring headaches (he can’t tell them for sure…just puts his hand to his head when asked where he hurts). The scan was clear, but they’re going to try giving him Maxalt (pill for migraines) when he acts like he’s hurting. The clue this time was that he came out of his room and threw a shoe at someone. Not a good scene…so they’re trying this. Wouldn’t it be something if his outbursts all these years were from recurring migraines? I don’t know why I never thought of that. I used to have them so bad I thought my eye was going to fall out of my head, and was sick to my stomach. I guess we’ll not know until we try this. I hate for him to have to take yet ANOTHER medication, but it’s worth a try. I have to talk with the doctor Monday to make sure they checked all his other medications to see if they will interact OK. I suggested Excedrin, but they ruled that out. Have to find out why! It works on me if I take it the minute I feel a sick headache coming on. (I take the kind without aspirin in it). It would be such a miracle to find a REASON for the “sometimes” behavior that has caused Ben such problems all these years!